Basic Care Ibuprofen Tablets, 500 Count

By | May 14, 2018
Basic Care Ibuprofen Tablets, 500 Count

Basic Care Ibuprofen Tablets 200 mg, 500 Count

  • Compare to Advil active ingredient
  • Pain Reliever/Fever Reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; temporarily reduces fever
  • NSAID – Nonsteroidal Anti-Inflammatory Drug
  • Coated for easier swallowing

2 thoughts on “Basic Care Ibuprofen Tablets, 500 Count

  1. Amazon Customer
    3 of 3 people found the following review helpful
    5.0 out of 5 stars
    I use this a lot. As an amputee with …, February 15, 2018
    By 
    Amazon Customer (ohio) –

    Verified Purchase(What’s this?)
    This review is from: Basic Care Ibuprofen Tablets, 500 Count (Health and Beauty)
    I use this a lot. As an amputee with occasional phantom pains, I take 2 in the afternoon and 2 before bedtime which seems to control any onset of the pains although I have a pain prescription that I seldom have to use. I started taking these about 15 years ago for joint pain and arthritis per my doctors advice. I noted that after a period of time, as a side affect, my psoriasis problem cleared up. I have heard that extended use over time can adversely affect the liver and kidneys but I am going on 85 years old and have not noticed any affect. I suggest any users consult with their physician for use over any extended time period as a precaution.
  2. Marjie, Mother of 9
    2 of 2 people found the following review helpful
    5.0 out of 5 stars
    Headache and Backache relief, February 22, 2018
    By 
    Marjie, Mother of 9 (Northeastern PA) –

    Verified Purchase(What’s this?)
    This review is from: Basic Care Ibuprofen Tablets, 500 Count (Health and Beauty)
    This is a must-have in my bathrooms, since I suffer from frequent headaches and backaches. These are generic for Advil, 200 mg hard tablets, with a red coating on them for ease of swallowing. I do alternate these with acetaminophin, which sometimes works significantly than just one or the other when the aches just won’t quit.

Comments are closed.